Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 674874, 5 pages
http://dx.doi.org/10.1155/2014/674874
Research Article

A Hilbert-Type Integral Inequality with Multiparameters and a Nonhomogeneous Kernel

Department of Science and Information, Shaoyang University, Shaoyang 422000, China

Received 13 February 2014; Accepted 15 May 2014; Published 3 June 2014

Academic Editor: Shanhe Wu

Copyright © 2014 Qiong Liu and Wenbing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiong Liu and Wenbing Sun, “A Hilbert-Type Integral Inequality with Multiparameters and a Nonhomogeneous Kernel,” Abstract and Applied Analysis, vol. 2014, Article ID 674874, 5 pages, 2014. doi:10.1155/2014/674874